Equadiff 6 pp 123-128 | Cite as

Connections in scalar reaction diffusion equations with neumann boundary conditions

  • B. Fiedler
  • P. Brunovský
Lectures Presented In Sections Section A Ordinary Differential Equations
Part of the Lecture Notes in Mathematics book series (LNM, volume 1192)


Shock Wave Stationary Solution Neumann Boundary Condition Reaction Diffusion Equation Zero Number 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    P. Brunovský, B. Fiedler: Connecting orbits in scalar reaction diffusion equations, to appearGoogle Scholar
  2. 2.
    C. Conley, J. Smoller: Topological techniques in reaction diffusion equations. In "Biological Growth and Spread", Proc. Heidelberg a.d. 1979, Jäger, Rost, Tautu editors, Springer Lecture Notes in Biomathematics 38, 473–483Google Scholar
  3. 3.
    I. M. Gelfand: Some problems in the theory of quasilinear equations. Uspechi Matem. Nauk 14 (1959), English translation AMS Translation Series 2, 29 (1963), 295–381Google Scholar
  4. 4.
    J. Hale, L. Magalhaes, W. Oliva: An Introduction to Infinite Dimensional Dynamical Systems-Geometric Theory. Appl. Math. Sci. 47, Springer 1984Google Scholar
  5. 5.
    D. Henry: Geometric Theory of Semilinear Parabolic Equations. Lecture Notes in Mathematics 840, Springer 1981Google Scholar
  6. 6.
    D. Henry: Some infinite dimensional Morse-Smale systems defined by parabolic equations, to appear in Journal of Differential EquationsGoogle Scholar
  7. 7.
    H. Matano: Nonincrease of the lap number of a solution for a one-dimensional semilinear parabolic equation. Publ. Fac. Sci. Univ. Kyoto Sec. 1A, 29 (1982), 401–441MathSciNetzbMATHGoogle Scholar
  8. 8.
    K. Nickel: Gestaltaussagen über Lösungen parabolischer Differentialgleichungen. Crelle's J. für Reine und Angew. Mathematik 211 (1962), 78–94MathSciNetzbMATHGoogle Scholar
  9. 9.
    P. Poláčik: Generic bifurcations of stationary solutions of the Neumann problem for reaction diffusion equations. Thesis, Komensky University, Bratislava 1984Google Scholar
  10. 10.
    J. Smoller: Shock Waves and Rection-Diffusion Equations. Grundlehren der Math. Wiss. 258, Springer 1982Google Scholar

Copyright information

© Equadiff 6 and Springer-Verlag 1986

Authors and Affiliations

  • B. Fiedler
    • 1
    • 2
  • P. Brunovský
    • 1
    • 2
  1. 1.Inst. of Applied MathematicsUniversität HeidelbergHeidelbergGermany
  2. 2.Inst. of Applied MathematicsComenius UniversityBratislavaCzech Republic

Personalised recommendations